# SDR UPS96820073

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Cracked
- Location: Aux Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', LWR AUX SPAR CAP HAS A CRACK IN THE BOLT HOLE.  DRILLED NEW FITTING AND INSTALLED FITTING IAW SRM 51-1-20D, 51-3-2, 5 1-1-24 AND UPS EO DC8-5720-0956F.
